Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 7, 2026, 5:35 PM CST for Atascosa County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 5:35 PM CST (23:35 UTC)
- Expired
- Mar 7, 2026, 5:55 PM CST
- In force
- 20 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Atascosa County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 3:52 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2541 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 4.9
The text
As transmitted.
296
WUUS54 KEWX 072335
SVREWX
TXC013-080030-
/O.NEW.KEWX.SV.W.0007.260307T2335Z-260308T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
535 PM CST Sat Mar 7 2026
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Atascosa County in south central Texas...
* Until 630 PM CST.
* At 535 PM CST, a severe thunderstorm was located near Cross, or 8
miles southwest of Christine, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Christine, Campbellton, Coughran, and McCoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2866 9872 2896 9844 2881 9814 2864 9844
2864 9865
TIME...MOT...LOC 2335Z 227DEG 16KT 2869 9858
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Tran1 follow-up statement
119
WWUS54 KEWX 072355
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
555 PM CST Sat Mar 7 2026
TXC013-080005-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-260308T0030Z/
Atascosa TX-
555 PM CST Sat Mar 7 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATASCOSA COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
LAT...LON 2866 9872 2896 9844 2881 9814 2864 9844
2864 9865
TIME...MOT...LOC 2351Z 227DEG 16KT 2875 9850
$$
TranWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 4:19 PM CST, 1 hour 16 minutes earlier. Its key messages:
- Potential for strong to severe thunderstorms; highest threat to mainly concentrate along and south of I-10/HWY 90 into this evening.
- Potential for locally heavy rainfall through this evening
- Additional rain/storm chances during midweek with potential for isolated strong to severe storms and locally heavy rainfall
Area forecast discussion, Mar 7, 4:19 PM CST, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 419 PM CST Sat Mar 7 2026 ...New UPDATE... .KEY MESSAGES... - Potential for strong to severe thunderstorms; highest threat to mainly concentrate along and south of I-10/HWY 90 into this evening. - Potential for locally heavy rainfall through this evening - Additional rain/storm chances during midweek with potential for isolated strong to severe storms and locally heavy rainfall && .UPDATE... Issued at 411 PM CST Sat Mar 7 2026 Peak heating has arrived and we've already seen one severe storm take shape over Uvalde County. SPC has issued a SVR Watch #27 through 11 PM. Highest severe potential will be for areas east of Highway 281 and south of I-10, just behind the front. Overrunning cells will continue to provide a hail threat as far north as Hays County, but the threat for wind damage and isolated tornadoes could be reduced by 7 PM as the front should be south of our forecast area by then. && .SHORT TERM... (Tonight through Tonight) Issued at 1124 AM CST Sat Mar 7 2026 Overall evolution of today's system has not changed from the previous forecast. What has changed is timing and location of severe weather potential. A cold front is diving across south central Texas over the course of the day today and will bring strong to severe thunderstorms to portions of the area. The cold front mentioned above has already moved through the northern counties of the service area due to a stronger driving cold airmass. Temperatures in central Texas have dropped into the 40s and 50s as of 10am and will likely not reach much into the 60s for highs. The result of the strong airmass has allowed the cold front to surge southwards approximately 3-4 hours ahead of schedule. Hi- res solutions have latched onto this sooner timing and now show the cold front moving into the I-35 corridor between noon and 3pm before reaching the Coastal Plains between 3pm and 6pm. The front is then anticipated to stagnate/stall over the Rio Grande Valley/Coastal Plains well into the overnight hours. Additional thunderstorms are possible along this stalled front into the overnight hours before diminishing after midnight. Despite the earlier timing, hazard potential haven't changed much as we still anticipate some thunderstorms being capable of producing hail up to 2", damaging wind gusts of 60 mph, and localized heavy rainfall. Location of these hazards has shifted south with the faster timing of the front. With the earlier timing of the front, expectation of severe weather for the northern counties of the Hill Country and southern Edwards Plateau has diminished as the front has already moved through them and storms that form will be elevated. Being elevated, the risk of damaging wind gusts is much lower however, an isolated storm capable of producing up to 1" hail can't be fully ruled out as of yet for those areas behind the front. The I-35 corridor will be transition zone of where we might be able to warm enough to get some of the better instability for thunderstorms to work with before the front pushes through. Once the front pushes through then severe concerns will diminish. Our thinking and hi-res models are in agreement, is that the better location for severe weather capable of meeting our hazards mentioned able will generally be along and south of I-10 and Hwy 90. Hi-res models show this are having MLCAPE of 1500 to 2000 J/kg, and a higher MLCAPE value closer to 2500 over Maverick County this afternoon. Shifting to the heavy rain threat, PWATs across the area remain very high for early March with the Del Rio sounding this morning showing 1.33". This amount of atmospheric moisture will allow for rainfall to be fairly efficient, and storm motions briefly become nearly parallel to the front with time. This would allow for some training of storms particularly across the Coastal Plains. Hi-res model continue to show the area seeing generally less than 1 inch with isolated higher totals of 2 to 4 inches in areas where training develops. && .LONG TERM... (Sunday through next Saturday) Issued at 1124 AM CST Sat Mar 7 2026 The upper low that helped to send our cold front on Saturday will continue to cutoff over western Mexico/southern California on Sunday. The stalled front is anticipated to modify, but could allow for isolated rain chances through the remainder of the weekend. Closed off low re-integrates with upper flow by Tuesday to Wednesday of the upcoming week. There remains some uncertainty as with the model consensus which kept a scattered depiction of rain chances on Tuesday with better chances of widespread rainfall on Wednesday. There remains potential for isolated strong to severe thunderstorms for portions of the Hill Country and the northern I-35 corridor on Tuesday into Wednesday. PWATS continue to be advertised well above climatology for early March which maintains the potential for locally heavy rainfall during this timeframe. As the upper low departs, so do our rain chances for the remainder of the forecast. && .AVIATION... (18Z TAFS) Issued at 1148 AM CST Sat Mar 7 2026 MVFR conditions are forecast for all area sites through at least midday Sunday. A cold front is moving across the local area and extends from KAUS to KERV to north of KDRT. This boundary is forecast to push to the southeast for the rest of this afternoon and evening. There is a slight chance for thunderstorms across the I-35 terminals from 19Z to 21Z. Moderate northerly winds of 10 to 15 knots with gusts up to 25 knots are forecast along and behind the front. Stays breezy this evening through Sunday morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 55 72 62 83 / 50 30 20 30 Austin Bergstrom Intl Airport 54 72 60 83 / 60 30 20 30 New Braunfels Muni Airport 55 71 61 82 / 60 40 20 30 Burnet Muni Airport 52 70 60 80 / 30 20 20 20 Del Rio Intl Airport 56 68 61 81 / 30 50 30 20 Georgetown Muni Airport 52 72 60 82 / 50 20 20 30 Hondo Muni Airport 54 71 60 81 / 50 50 40 30 San Marcos Muni Airport 55 72 61 83 / 60 40 20 30 La Grange - Fayette Regional 57 74 63 83 / 70 40 10 30 San Antonio Intl Airport 56 71 63 81 / 50 50 40 30 Stinson Muni Airport 58 72 63 83 / 60 50 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch for 21 counties in South Central Texas through 11 PM CST this evening. && SHORT TERM...18 LONG TERM....36 AVIATION...17
In the hours before
Special weather statement, Mar 7, 2:18 PM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
218 PM CST Sat Mar 7 2026
TXZ184-072045-
Edwards TX-
218 PM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of south central
Edwards County through 245 PM CST...
At 218 PM CST, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Alamo Village, or 22 miles north of Brackettville,
moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Barksdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2972 10003 2971 10006 2968 10002 2966 10003
2963 10001 2962 10002 2962 10033 2965 10038
2985 10009
TIME...MOT...LOC 2018Z 246DEG 17KT 2963 10029
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
62Special weather statement, Mar 7, 2:35 PM CST, 3 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
235 PM CST Sat Mar 7 2026
TXZ185-203-072115-
Uvalde TX-Real TX-
235 PM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of northern Uvalde and
southeastern Real Counties through 315 PM CST...
At 235 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Laguna, or 12 miles northwest of Uvalde, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Reagan Wells, Concan, Garner State Park, and Rio Frio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2926 9990 2937 10001 2970 9973 2956 9948
TIME...MOT...LOC 2035Z 225DEG 23KT 2937 9988
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
62Special weather statement, Mar 7, 3:13 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
313 PM CST Sat Mar 7 2026
TXZ187-203-204-072200-
Uvalde TX-Medina TX-Bandera TX-
313 PM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of northwestern Medina,
southwestern Bandera and northeastern Uvalde Counties through 400 PM
CST...
At 312 PM CST, Doppler radar was tracking a strong thunderstorm near
Concan, or 18 miles south of Vanderpool, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarpley, Utopia, Concan, and Hill Country State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2936 9964 2952 9975 2982 9931 2949 9911
TIME...MOT...LOC 2112Z 240DEG 28KT 2948 9962
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TranSpecial weather statement, Mar 7, 4:43 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
443 PM CST Sat Mar 7 2026
TXZ193-208-072330-
Caldwell TX-Bastrop TX-
443 PM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of central Caldwell and
southwestern Bastrop Counties through 530 PM CST...
At 443 PM CST, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockhart, Mustang Ridge, Niederwald, Cedar Creek, Wyldwood, Rockne,
Watterson, Red Rock, Lytton Springs, Dale, St John Colony, Bateman,
Mendoza, and Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 2976 9763 2987 9779 3007 9765 3018 9752
3005 9731
TIME...MOT...LOC 2243Z 217DEG 18KT 2988 9766
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TranLocal storm report, Mar 7, 4:59 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
459 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM Hail 5 W Lake Medina Shores 29.64N 99.07W
03/07/2026 M1.00 Inch Bandera TX Storm Chaser
Quarter sized hail reported along Highway
173, 6 miles south of Bandera.
&&
MOSpecial weather statement, Mar 7, 5:29 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
529 PM CST Sat Mar 7 2026
TXZ193-080015-
Bastrop TX-
529 PM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of central Bastrop
County through 615 PM CST...
At 529 PM CST, Doppler radar was tracking a strong thunderstorm near
Cedar Creek, or 11 miles southwest of Bastrop, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bastrop, Smithville, Circle D-KC Estates, Camp Swift, Cedar Creek,
Wyldwood, Upton, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Alum Creek, Red Rock, Buescher State Park, and Bateman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 3005 9707 2990 9746 2992 9748 3003 9757
3024 9729
TIME...MOT...LOC 2329Z 237DEG 17KT 3000 9745
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TranThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 1:18 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Mar 7, 2:18 PM CST | Special Weather Statement | EWX | Edwards | 27 min |
| Mar 7, 2:35 PM CST | Special Weather Statement | EWX | Uvalde | 40 min |
| Mar 7, 3:13 PM CST | Special Weather Statement | EWX | Bandera | 47 min |
| Mar 7, 3:32 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Mar 7, 4:28 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 39 min |
| Mar 7, 4:43 PM CST | Special Weather Statement | EWX | Caldwell | 47 min |
| Mar 7, 5:29 PM CST | Special Weather Statement | EWX | Bastrop | 46 min |
| Mar 7, 5:47 PM CST | Special Weather Statement | EWX | Comal | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.